# SDR UALA2013071204860

- Difficulty date: July 11, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 72,229 hours, 26,478 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER FUSELAGE FWD OF BS 1701 HAS DENT.   INSTALLED A SKIN REPAIR BETWEEN BS 1685 & 1710 AND S18-21L IAW ECRA 5360-01328. MAJOR REPAIR.
